# SDR CX2A04RI004

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Part time: 8,517 hours, 7,633 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

CREW RETURNED ACFT TO THE GATE AFTER ENG NR 1 HUNG START AND AN ABORTED ENG NR 1 HOT START.  PASSENGERS WERE DEPLANED.  MAINTENANCE DISCOVERED NR 1 ENG SMOKING AND SUSPECTED ENGINE CORE FIRE.  MAINTENANCE PROCEEDED WITH NR 1 ENG DRY MOTORING TO EXPEL RESIDUAL FUEL.  GROUND CREW REPORTED FLAMES COMING FROM INSIDE THE ENGINE.  MAINTENANCE NOTICED SMOKE BECAME PROGRESSIVELY WORSE BUT THERE WAS NO FIRE WARNING INDICATION IN THE COCKPIT.  MAINTENANCE DISCHARGED BOTH ENGINE FIRE BOTTLES AND NOTIFIED FIRE DEPARTMENT.  FIRE WAS EXTINGUISHED.  ENGINE NR 1 WAS REMOVED AND REPLACED.  ENGINE LEAK AND OPERATIONAL CHECK WAS PERFORMED AND ACFT WAS APPROVED TO RETURN TO SERVICE.
